# SDR NWAA091823131

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 20,497 hours, 10,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 07719
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,436 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX ROWS OF EMERGENCY EGRESS LIGHTING INOP, AFT OF OVERWING EXIT.  REPLACED EPSU 13WL, CHECKS OK.
